# SDR 05FDEA03184

- Difficulty date: October 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 15,605 hours, 8,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Part time: 15,605 hours, 8,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR ARTICULATED SEAT TRACK NR 6 RT ATTACH BOLT IS WORN BEYOND SERVICABLE LIMITS AT FRAME 54 MAX ALLOWABLE WEAR IS .039 ACTUAL MEASUREMENT .039.  REMOVED SEAT TRACK IAW A300-600 SRM 51-40-21, RECEIVED NEW SEAT TRACK PO NR 499975.1.  INSTALLED NEW SEAT TRACK IAW A300-600 SRM 51-40-21.
